# SDR ASAA2014032907469

- Difficulty date: March 29, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 29,991 hours, 8,828 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN HAS TWO CRACKS AT APPROXIMATELY STABILIZER STA 138.70 AND APPROXIMATELY 10" AND 18" FWD OF AFT SPAR.  ACFT GROUNDED. REMOVED RT HORIZONTAL STABILIZER L/E AND TIP IAW AMM 27-41-21-000-801.  REPAIRED SKIN IAW SRM 55-10-01-2R-11.  REINSTALLED RT HORIZONTAL STABILIZER  L/E AND TIP IAW AMM 27-41-21-400-801.
